Korean J. Math. Vol. 24 No. 1 (2016) pp.15-25
DOI: https://doi.org/10.11568/kjm.2016.24.1.15

Essential norm of the pull back operator

Main Article Content

Tang Shuan
Wu Chong


We obtain some estimations of the essential norm of a pull back operator induced by quasi-symmetric homeomorphisms. As a corollary, we deduce the compactness criterion of this operator.

Article Details


[1] A. Beurling and L. V. Ahlfors, The boundary correspondence under quasi- conformal mappings, Acta Mathematica. 96 (1956), 125–142. Google Scholar

[2] G. Cui, Integrably asymptotic affine homeomorphisms of the circle and Te- ichmu ̈ller spaces, Sci. China Ser. A 43 (2000), 267–279. Google Scholar

[3] A. Douady and C. Earle, Conformally natural extension of homeomorphisms of the circle, Acta Math. 157 (1986), 23–48. Google Scholar

[4] F. P. Gardiner and D. Sullivan, Symmetric structures on a closed curve, Amer. J. Math. 114 (1992), 683–736. Google Scholar

[5] Y. Hu and Y. Shen, On quasisymmetric homeomorphisms, Israel J. Math. 191 (2012), 209–226. Google Scholar

[6] C. Pommerenke, Boundary Behaviour of Conformal Maps, Springer-Verlag, Berlin, 1992. Google Scholar

[7] J. H. Shapiro, The essential norm of a composition operator. Ann of Math. 125 (1987), 375–404 Google Scholar

[8] Y. Shen, Weil-peterssen Teichmu ̈ller space, arXiv:1304.3197v1 [math.CV] 11 Apr. 2013. Google Scholar

[9] Y. Shen and H. Wei, Universal Teichmu ̈ller space and BMO, Adv. Math. 234 (2013), 129–148. Google Scholar